MAUDE Adverse Event Report: FUJIFILM CORPORATION TS-13101 STERILE OVERTUBE; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION TS-13101 STERILE OVERTUBE; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number TS-13101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fujifilm investigated the manufacturing records for the lot in question and found no concerns.It was unable to identify the cause because fujifilm could not identify the facility where the malfunction occurred and could not obtain additional information.
 
Event or Problem Description
On april 1st, 2025, fujifilm corporation was informed of an event involving ts-13101 via medwatch report, mw5167672, from fda.It was reported that the distal end balloon of fujifilm ts-13101 overtube were found split on multiple occasions.Due to the unknown patient impact and adverse impact during the procedure, this report is being submitted in abundance of caution.

Brand Name
TS-13101 STERILE OVERTUBE
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key21940969
Report Number3001722928-2025-00017
Device Sequence Number8547765
Product Code FED
UDI-Device Identifier04547410331509
UDI-Public(01)04547410331509(17)260131(10)2402T4
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberTS-13101
Device Lot Number2402T4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown